# SDR QXEA200501344

- Difficulty date: October 12, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 17,219 hours, 24,784 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SLYZ50970
- Part serial: 72F
- Condition: Malfunctioned
- Location: Windshield Heat
- Part time: 29,521 hours, 41,255 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2289 RIGHT WINDSHIELD HOT CAUTION LIGHT ON TOP OF DESCENT.  WINDSHIELD FELT HOT, OAT WAS +1 DEGREE CELCIUS.  RAN CHECKLIST AND THEN LIGHT WENT OUT.  MAINTENANCE REPLACED RIGHT WINDSHIELD HEAT CONTROLLER IAW ANN TASK 30-41-00-710-801.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
